# SDR SWAA2022021651286

- Difficulty date: May 12, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 12,467 hours, 5,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: STRINGER CLIP AT STA 277; STR 26L IS CRACKED/ DAMAGED/ BUCKLED / COMPLIED WITH INTERIM REPAIR PER EA# REPAIR-53EA-05164 PERMANENT REPAIRS REQUIRED WIHTIN ONE NON-REVENUE FLIGHT CYCLE PER EA# REPAIR-53EA-05164 REFERENCE MX NOTE ON LOG PAGE 0704209
